| Model Number |
MMT-326A |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the they were experiencing low blood glucose level.Blood glucose level at the time of the incident was 2.7 mmol/l.Customer was treated with food.Customer stated they alleged insulin pump was over delivering.Customer had been using insulin pump system within 48 hours of reported low blood glucose event.Troubleshooting was performed.The reservoir will not be returned for analysis.